MAUDE Adverse Event Report: DEPUY IRELAND¿ 9616671 SIGMA STAB XLK INS 2.5 8MM; KNEE TIBIAL BEARING/INSERT

DEPUY IRELAND¿ 9616671 SIGMA STAB XLK INS 2.5 8MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 158122108
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that there were no implant stickers inside the implant box.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Review of the device history records did not reveal any related manufacturing deviations or anomalies on the reported lot number.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB XLK INS 2.5 8MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY IRELAND¿ 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6868635
Report Number1818910-2017-24766
Device Sequence Number13617953
Product Code JWH
UDI-Device Identifier10603295064169
UDI-Public10603295064169
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number158122108
Device Lot Number8527024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2017
Supplement Date Received by Manufacturer11/29/2017
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1